# SDR AALA202211224802

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 82,291 hours, 10,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS FAILED TEST. REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK AT DOOR L1 PER AMM 33-51-06-960-802. EMERGENCY LIGHTS TEST PASSED.
